# SDR ASAA0872459

- Difficulty date: January 8, 2008
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N649AS
- Make and model: Boeing 737790
- Aircraft serial: 30663
- Aircraft time: 15,884 hours, 6,958 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Scuff Plate
- Part number: 453A261121
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FWD TIE DOWN CORRODED.  REMOVED CORROSION IAW B737 SRM 53-00-53 FIG 103 PG 110.  CORROSION FOUND TO BE OUT OF LIMITS IAW B737 SRM 53-00-53 FIG 103 PG 110.  FABRICATED NEW SCUFF PLATE IAW B737 SRM 51-30-01 PG 22, 23 & 24.
